# SDR SWIA2018080244949

- Difficulty date: June 23, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INBOARD FLAP( VANE) HAS CHAFING WEAR AT INBOARD, CENTER, AND OUTBOARD LEADING EDGE SECTION OF FLAP VANE. (C-CHECK) RO: 08/01/2018 REMOVED DAMAGE FROM INBD FLAP VANE CAPS IAW REO.
